# SDR UPS06846173

- Difficulty date: February 11, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46413240501
- Part serial: TAG00806597
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L34L AFT OF STA 1690 HAS POSSIBLE CRACK ON INSIDE OF FITTING.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND 51-1-20D.
